(\kappa ,\mu ,\upsilon =const.) -contact metric manifolds with \xi (I_{M})=0


KÜPELİ ERKEN İ., MURATHAN C.

Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, vol.55, no.1, pp.43-58, 2014 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.1007/s13366-013-0148-4
  • Title of Journal : Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry
  • Page Numbers: pp.43-58

Abstract

We give a local classification of (kappa, mu, upsilon = const.)-contact metric manifold (M, phi, xi, eta, g) with kappa < 1 which satisfies the condition" the Boeckx invariant function I-M = 1-mu/2/root 1-kappa is constant along the integral curves of the characteristic vector field xi".